The University of Texas at Austin
"Concerning Paths That Do Not Separate A Given Continuous Curve"
Identifier: e_rlm_00030_005
Title: "Concerning Paths That Do Not Separate A Given Continuous Curve"
Description: Reprint of article from "Proceedings of the National Academy of Sciences," Vol. 12, No. 12, pp. 745-753.
Date: 1926/11/15
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-4
Format: Article
Size: 260 mm X 175 mm